Euler equations in complicated models of continua
Doklady Akademii Nauk, Tome 286 (1986) no. 5, pp. 1080-1084
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_286_5_a13,
author = {A. G. Tsypkin},
title = {Euler equations in complicated models of continua},
journal = {Doklady Akademii Nauk},
pages = {1080--1084},
year = {1986},
volume = {286},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_286_5_a13/}
}
A. G. Tsypkin. Euler equations in complicated models of continua. Doklady Akademii Nauk, Tome 286 (1986) no. 5, pp. 1080-1084. http://geodesic.mathdoc.fr/item/DAN_1986_286_5_a13/